Remarks on Chebyshev coordinates

Yu D. Burago, S. V. Ivanov, S. G. Malev

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Some results on the existence of global Chebyshev coordinates on a Riemannian two-manifold or, more generally, on an Aleksandrov surface M are proved. For instance, if the positive and the negative part of the integral curvature of M are less than 2π, then there exist global Chebyshev coordinates on M. Such coordinates help one to construct bi-Lipschitz maps between surfaces. Bibliography: 9 titles.

Original languageEnglish
Pages (from-to)497-501
Number of pages5
JournalJournal of Mathematical Sciences
Issue number4
StatePublished - Jan 2007
Externally publishedYes


Dive into the research topics of 'Remarks on Chebyshev coordinates'. Together they form a unique fingerprint.

Cite this